Journal of the American Mathematical Society. Volume 16, Number 4, 2003

Journal of the American Mathematical Society Contents of Volume 16, Number 4 Quasianalytic Denjoy-Carleman classes and o-minimality J.-P. Rolin; P. Speissegger; A. J. Wilkie J. Amer. Math. Soc. 16 (2003), 751-777. The homotopy theory of fusion systems Carles Broto...

সম্পূর্ণ বিবরণ

সংরক্ষণ করুন:
গ্রন্থ-পঞ্জীর বিবরন
প্রধান লেখক: American Mathematical Society
বিন্যাস: প্রবন্ধ
ভাষা:English
প্রকাশিত: American Mathematical Society 2009
বিষয়গুলি:
অনলাইন ব্যবহার করুন:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/96
ট্যাগগুলো: ট্যাগ যুক্ত করুন
কোনো ট্যাগ নেই, প্রথমজন হিসাবে ট্যাগ করুন!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt
বিবরন
সংক্ষিপ্ত:Journal of the American Mathematical Society Contents of Volume 16, Number 4 Quasianalytic Denjoy-Carleman classes and o-minimality J.-P. Rolin; P. Speissegger; A. J. Wilkie J. Amer. Math. Soc. 16 (2003), 751-777. The homotopy theory of fusion systems Carles Broto; Ran Levi; Bob Oliver J. Amer. Math. Soc. 16 (2003), 779-856. Billiards and Teichmüller curves on Hilbert modular surfaces Curtis T. McMullen J. Amer. Math. Soc. 16 (2003), 857-885. Oort's conjecture for $A_{g} \otimes {\mathbb {C}}$ Sean Keel; Lorenzo Sadun J. Amer. Math. Soc. 16 (2003), 887-900. Gromov-Witten invariants on Grassmannians Anders Skovsted Buch; Andrew Kresch; Harry Tamvakis J. Amer. Math. Soc. 16 (2003), 901-915. Conformal restriction: The chordal case Gregory Lawler; Oded Schramm; Wendelin Werner J. Amer. Math. Soc. 16 (2003), 917-955. Short rational generating functions for lattice point problems Alexander Barvinok; Kevin Woods J. Amer. Math. Soc. 16 (2003), 957-979. Hilbert's Tenth Problem and Mazur's Conjecture for large subrings of $\mathbb{Q}$ Bjorn Poonen J. Amer. Math. Soc. 16 (2003), 981-990. Three point covers with bad reduction Stefan Wewers J. Amer. Math. Soc. 16 (2003), 991-1032.